Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I was prescribed Retin-a-micro to use at night and Duac for morning, along with an antibiotic. I have been on it for 2 weeks. The skin along my jaws are itching like crazy!! I try not to scratch it, but just gently rub with my fingers...but even that makes the skin red! I don't know if I am doing something wrong.

I don't have acne along my jaw line, so I sometimes miss applying retin-a-micro or duac there. So I don't know why it itches!

Anyone had this problem, or knows what to do about it?

Link to post
Share on other sites

Hi - I have this problem too! My guess is that I must end up going over that area a few times when I'm putting on my various products and it's overly irritated. Mine also turns red sometimes too and has peeled a few times. I just try really hard to keep it moisturized. I know that probably isn't much of a solution, but I wanted to let you know that you're not the only one. :)

Link to post
Share on other sites

The itching on my jaws started a few days ago. Later today the itch started spreading to different parts of my face - even my eyelids! I don't bring my acne medication anywhere near my eyes! After a few hours, I had red patches all over my face...it was red wherever it itched. I didn't apply any of my acne medication today. Just applied lots of moisturizer....hoping that the itch goes away soon.

Good to know that I'm not the only one. But is there something wrong we are doing here? Maybe too much retin-a-micro or duac?

Link to post
Share on other sites

I was prescribed Retin-a-micro to use at night and Duac for morning, along with an antibiotic. I have been on it for 2 weeks. The skin along my jaws are itching like crazy!! I try not to scratch it, but just gently rub with my fingers...but even that makes the skin red! I don't know if I am doing something wrong.

I don't have acne along my jaw line, so I sometimes miss applying retin-a-micro or duac there. So I don't know why it itches!

Anyone had this problem, or knows what to do about it?

I have same problem, I am using Duac at night and Differin in the morning and oral antibiotics at alternate nights. I have no problem with Differin but with Duac I itch a lot and make my skin red and even bruised.Then i stop using Duac for few days and let my skin heal ,after my skin has healed I start again but same problem after one application of Duac .I have been on and off Duac for like 4 times and every time I use I itch a lot especially on jawline, I have no acne there. Now i am thinking of completely stopping Duac.Tell me if you know, why this happens?

I was prescribed Retin-a-micro to use at night and Duac for morning, along with an antibiotic. I have been on it for 2 weeks. The skin along my jaws are itching like crazy!! I try not to scratch it, but just gently rub with my fingers...but even that makes the skin red! I don't know if I am doing something wrong.

I don't have acne along my jaw line, so I sometimes miss applying retin-a-micro or duac there. So I don't know why it itches!

Anyone had this problem, or knows what to do about it?

I have same problem, I am using Duac at night and Differin in the morning and oral antibiotics at alternate nights. I have no problem with Differin but with Duac I itch a lot and make my skin red and even bruised.Then i stop using Duac for few days and let my skin heal ,after my skin has healed I start again but same problem after one application of Duac .I have been on and off Duac for like 4 times and every time I use I itch a lot especially on jawline, I have no acne there. Now i am thinking of completely stopping Duac.Tell me if you know, why this happens?

Link to post
Share on other sites

I paid attention to what I was doing when I was putting everything on last night and this morning, and here's my theory.

When I put medicines, moisturizers, sunscreen, etc on, I tend to apply the same way each time. All roads lead south, and I find myself applying in a downward-moving circular motion ending at my chin/jawline for the lower half of my face. For the upper half, I tend to end at the temples. I never realized that means I am end up going over those areas (jawline/temples) multiple times and there is usually more product on those areas than the rest of my face (since the rest of the face is more smoothly/evenly applied).

Those are my areas with the most irritation/redness/peeling/etc.

So I think that's why it happens to me. I'd be curious to hear if you guys apply creams the same way as well. I'd draw a little diagram to explain since I'm not sure this makes sense, but maybe later.

Another thought: maybe you're allergic to BP?

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×